Previous |  Up |  Next


Title: The consistency of some theorems concerning Lebesgue measure (Preliminary communication) (English)
Author: Bukovský, Lev
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 6
Issue: 2
Year: 1965
Pages: 179-180
Category: math
MSC: 02-65
MSC: 03E35
MSC: 03E50
MSC: 28-13
MSC: 28Axx
idZBL: Zbl 0251.02056
idMR: MR0184850
Date available: 2008-06-05T20:20:40Z
Last updated: 2012-04-27
Stable URL:
Reference: [G] K. GÖDEL: The consistency of the continuum hypothesis.Annals of math. studies, No 3, 1940. MR 0002514
Reference: [H] A. HAJNAL: On a consistency theorem connected with the generalized cont. problem.Acta Mathematica XII, 1961.
Reference: [V] P. VOPĚNKA: A forsheaf of relations on a topological space and models of set theory.(Czech), mimeographed.


Files Size Format View
CommentatMathUnivCarol_006-1965-2_5.pdf 154.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo